Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


memory loss
Feb 22, 2013

Hi Docter, How are you,in 2009 I was detected with HIV in 2007,due some miss guidance from different streams of doctors I delayed in taking medicine. I had prescribed for medicine which was not suited and on a result got memory loss.but now I am using trustiva i currently no other health problems.but I am facing problem like not able to remember which was communicated in any hurry mood and al.,doubtful behaviour as I lost my confidence levels.for example If I mail to any important people,after sending the mail will severely feel that might have communicated wrong, I usually noting down everyday after taking a medicine like TRUSTIVA taken for 20 Feb.,2013 ..some times I forgot to note down then I count all medicine for ensuring that., do I need for to go for neurologist as I faced severe memory loss in the past.could you please suggest me doctor thanks a lot for your great patience for reading a such a big question .could you please help me doctor ,Nani

Response from Dr. Henry

If available seeking consultation with an HIV experienced neurologist and/or neuropsychologist can be very helpful. If you had developed HIV related brain problems the recovery is variable but effective treatment usually at least stabilizes the situation if not improving it. Looking for and treating other contributing factors is also important. KH



Previous
anal draining of urine
Next
Atripla and ambien or melatonin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement